# SDR SWAA2024060397804

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 57,063 hours, 34,320 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Blown
- Location: Nr 2 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 MLG TIRE BLEW ON TAXI IN<[01] REMOVED AND REPLACED #1 AND #2 MAIN TIRE AND WHEEL ASSY?S PER AMM 34-45-11
